MathSciNet Relay Station
MathSciNet bibliographic data
MR998487 53C20 (53C22)
Strake, M.; Walschap, G. $\Sigma$-flat manifolds and Riemannian submersions. Manuscripta Math. 64 (1989), no. 2, 213–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement